Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 417, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2011, 7:09 PM CDT for Beckham County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 7:09 PM CDT (00:09 UTC)
- Expired
- Jul 11, 2011, 8:02 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Beckham County, OK
The radar
The Altus AFB radar (KFDR), 123 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2917 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
001
WUUS54 KOUN 120009
SVROUN
OKC009-120115-
/O.NEW.KOUN.SV.W.0417.110712T0009Z-110712T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 709 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 5 MILES EAST OF DELHI...MOVING NORTH AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE CARTER...DELHI...ELK CITY AND
SAYRE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 40.
LAT...LON 3542 9971 3543 9958 3544 9957 3545 9937
3511 9950 3512 9973
TIME...MOT...LOC 0009Z 185DEG 17KT 3520 9960
$$
CJS3 follow-up statements
144
WWUS54 KOUN 120027
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT MON JUL 11 2011
OKC009-120115-
/O.CON.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
727 PM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL BECKHAM COUNTY...
AT 726 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED STRONG TO
SEVERE THUNDERSTORMS ALONG INTERSTATE 40 FROM SOUTHWEST OF ELK CITY
TO NEAR SAYRE. THE STORMS WERE MOVING NORTH AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CARTER...DELHI...ELK CITY AND
SAYRE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 39.
LAT...LON 3542 9971 3543 9958 3544 9957 3545 9937
3511 9950 3512 9973
TIME...MOT...LOC 0026Z 187DEG 14KT 3528 9961
$$203
WWUS54 KOUN 120048
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT MON JUL 11 2011
OKC009-120115-
/O.CON.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
748 PM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL BECKHAM COUNTY...
AT 746 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES NORTH OF SAYRE...MOVING NORTH AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE MAINLY THE RURAL PORTIONS OF
BECKHAM COUNTY NORTH OF SAYRE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 39.
LAT...LON 3542 9971 3543 9957 3544 9957 3545 9937
3533 9942 3525 9972
TIME...MOT...LOC 0046Z 184DEG 16KT 3541 9962
$$123
WWUS54 KOUN 120102
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT MON JUL 11 2011
OKC009-120112-
/O.CAN.KOUN.SV.W.0417.000000T0000Z-110712T0115Z/
BECKHAM OK-
802 PM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
BECKHAM COUNTY...
THE STORMS PROMPTING THE WARNING HAVE MOVED NORTH OUT OF THE AREA.
LAT...LON 3542 9971 3543 9957 3544 9957 3545 9937
3533 9942 3525 9972
TIME...MOT...LOC 0102Z 184DEG 16KT 3548 9961
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:10 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 11, 6:10 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 610 PM CDT MON JUL 11 2011 .AVIATION... 0Z TAFS... SCATTERED SHOWERS/STORMS WILL AFFECT PARTS OF WESTERN OK/WESTERN NORTH TEXAS THIS EVENING...ENDING AROUND SUNSET. ADDITIONAL ISOLATED TO SCATTERED SHOWERS/STORMS WILL BE POSSIBLE TUESDAY BUT CHANCES TOO LOW FOR MENTION IN TAFS. BRIEF STRONG WINDS WILL BE POSSIBLE WITH ANY STORM. && .PREV DISCUSSION... /ISSUED 312 PM CDT MON JUL 11 2011/ DISCUSSION... SUMMER HEAT IS FORECAST TO CONTINUE ACROSS THE OUN CWA THROUGH THE NEXT SEVEN DAYS WITH 100+ DEGREE HIGH TEMPERATURES AND LOW TEMPERATURES FROM THE MIDDLE 70S TO THE LOWER 80S BEING THE NORM IN MOST LOCATIONS. MAXIMUM HEAT INDICES CONSISTENTLY NEAR 105 DEGREES OR HIGHER JUSTIFY KEEPING THE HEAT ADVISORY. MED RANGE ENSEMBLE FORECASTS OFFER LITTLE HOPE OF RELIEF FROM THE HEAT INTO NEXT WEEK. AN UPPER LOW NOW CENTERED OVER THE TX PANHANDLE WILL MOVE ALONG THE NORTHERN PERIPHERY OF A BROAD RIDGE FROM THE SOUTHERN PLAINS INTO THE SOUTHEASTERN STATES. MED RANGE MODELS DEPICT THIS FEATURE MOVING INTO THE LOWER MISSISSIPPI VALLEY BY THURSDAY OR SO...THEN WESTWARD ALONG THE RED RIVER THIS WEEKEND. A FEW STORMS WILL BE POSSIBLE IN WESTERN NORTH TX AND SOUTHWEST OK THIS AFTERNOON...THEN PRIMARILY IN NORTHERN OK TUE AND WED. HOT AND DRY LOWER LEVELS WILL PROMOTE STRONG DOWNDRAFTS AND THEREFORE STRONG SURFACE WINDS WITH ANY STORMS. THOUGH THE UPPER LOW SHOULD WEAKEN AS IT ATTEMPTS TO MOVE THROUGH THE RIDGE...ISOLATED SHOWERS/STORMS MAY OCCUR MAINLY EAST OF INTERSTATE 35 LATE IN THE WEEK AND THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 79 102 79 102 / 10 10 20 10 HOBART OK 80 103 82 104 / 20 10 10 10 WICHITA FALLS TX 82 103 82 104 / 10 10 10 10 GAGE OK 76 100 78 101 / 10 10 20 10 PONCA CITY OK 79 104 81 100 / 10 10 20 20 DURANT OK 77 101 78 101 / 10 10 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 9 PM CDT SATURDAY FOR OKZ004>048-050>052. TX...HEAT ADVISORY UNTIL 9 PM CDT SATURDAY FOR TXZ083>090. && 32/25/25
Hazardous weather outlook, Jul 11, 11:42 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CDT MON JUL 11 2011
OKZ004>048-050>052-TXZ083>090-121200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CDT MON JUL 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...BUT ORGANIZED SEVERE STORMS ARE UNLIKELY.
DISCUSSION...
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...PRIMARILY ACROSS WESTERN NORTH TEXAS AND FAR WESTERN
OKLAHOMA. ANY STORMS THAT FORM WILL MOVE IN A NORTHERLY DIRECTION
AND WILL BE SHORT-LIVED. THE PRIMARY CONCERN ASSOCIATED WITH THE
STORMS WILL BE STRONG WIND GUSTS DUE TO THE VERY HOT AND DRY AIR
BELOW STORM BASE. THERE WILL ALSO BE A CONCERN FOR FIRE STARTING
LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT IS EXPECTED THIS AFTERNOON AND EARLY EVENING WITH
TEMPERATURES AND HEAT INDEX VALUES EXPECTED TO BE NEAR OR HIGHER
THAN 100 DEGREES. A HEAT ADVISORY IS IN EFFECT. FIRE DANGER ALSO
REMAINS HIGH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
THROUGH MID WEEK...WITH SLIGHTLY HIGHER CHANCES OF THUNDERSTORMS
EAST OF INTERSTATE-35 LATE THIS WEEK INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT IS EXPECTED TO PERSIST THIS WEEK AND THE HEAT
ADVISORY IS IN EFFECT THROUGH THE REMAINDER OF THE WEEK. FIRE DANGER
WILL ALSO REMAIN HIGH THROUGH THE WEEK DUE TO THE HOT WEATHER AND
PERSISTENT DROUGHT CONDITIONS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Jul 11, 4:18 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT MON JUL 11 2011
TXZ084-085-112145-
WILBARGER TX-FOARD TX-
418 PM CDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND WILBARGER
COUNTIES.
AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
THALIA...MOVING NORTH AT 20 MPH. BRIEF HEAVY RAIN AND SMALL HAIL
WILL BE POSSIBLE. STRONG WINDS ARE LIKELY WITH THIS STORM.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...
LAT...LON 3406 9965 3405 9939 3383 9940 3383 9947
3382 9947 3381 9958Special weather statement, Jul 11, 4:52 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 452 PM CDT MON JUL 11 2011 TXZ083>085-112215- HARDEMAN TX-WILBARGER TX-FOARD TX- 452 PM CDT MON JUL 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND WILBARGER COUNTIES. AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF THALIA...MOVING NORTH AT 20 MPH. THROUGH RAINFALL FROM THIS STORM MAY BE SHORT LIVED... STRONG WINDS ARE LIKELY. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING... LAT...LON 3419 9967 3422 9940 3393 9942 3391 9958
Special weather statement, Jul 11, 5:18 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 518 PM CDT MON JUL 11 2011 TXZ083>085-112300- HARDEMAN TX-WILBARGER TX-FOARD TX- 518 PM CDT MON JUL 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND WILBARGER COUNTIES. AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF RAYLAND...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3418 9957 3420 9929 3391 9932 3391 9948
Local storm report, Jul 11, 6:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG LOCKETT 34.08N 99.37W
07/11/2011 WILBARGER TX PUBLIC
A FEW TREE LIMBS DOWN...WITH THE LARGEST BEING 4 TO 5
INCHES IN DIAMETER...PUBLIC ALSO ESTIMATED 50 TO 60 MPH
WIND GUSTS...TIME ESTIMATED VIA RADAR.
&&
BAINSpecial weather statement, Jul 11, 6:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 639 PM CDT MON JUL 11 2011 OKZ009-014-120000- ROGER MILLS OK-ELLIS OK- 639 PM CDT MON JUL 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN ELLIS AND NORTHERN ROGER MILLS COUNTIES. AT 639 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROLL...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3607 9988 3606 9954 3573 9961 3576 9988 CJS
Special weather statement, Jul 11, 6:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT MON JUL 11 2011
OKZ037-TXZ085-120000-
TILLMAN OK-WILBARGER TX-
643 PM CDT MON JUL 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHWEST TILLMAN AND
WILBARGER COUNTIES.
AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
VERNON...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
SMALL HAIL TO ONE HALF INCH...
LAT...LON 3436 9929 3435 9923 3433 9921 3434 9919
3431 9899 3399 9918 3404 9942The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:18 PM CDT | Special Weather Statement | OUN | Woodward | 12 min |
| Jul 11, 7:30 PM CDT | Special Weather Statement | OUN | Major | 15 min |
| Jul 11, 7:56 PM CDT | Special Weather Statement | OUN | Roger Mills | 19 min |
| Jul 11, 8:00 PM CDT | Special Weather Statement | OUN | Major | 15 min |
| Jul 11, 8:31 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| Jul 11, 8:55 PM CDT | Special Weather Statement | OUN | Major | 20 min |
| Jul 12, 12:52 PM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jul 12, 1:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 45 min |
| Jul 12, 1:20 PM CDT | Special Weather Statement | OUN | Payne | 25 min |
| Jul 12, 1:46 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| Jul 12, 2:01 PM CDT | Special Weather Statement | OUN | Logan | 29 min |
| Jul 12, 2:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 41 min |
| Jul 12, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 46 min |
| Jul 12, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 58 min |
| Jul 12, 2:53 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Jul 12, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 56 min |
| Jul 12, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 37 min |
| Jul 12, 3:58 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jul 12, 4:19 PM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Jul 12, 4:26 PM CDT | Special Weather Statement | OUN | Caddo | 19 min |
| Jul 12, 4:39 PM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| Jul 12, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 47 min |
| Jul 12, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 46 min |
| Jul 12, 4:46 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Jul 12, 4:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 36 min |
| Jul 12, 4:56 PM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Jul 12, 5:02 PM CDT | Special Weather Statement | OUN | Kay | 43 min |
| Jul 12, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 51 min |
| Jul 12, 5:23 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jul 12, 5:29 PM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Jul 12, 5:37 PM CDT | Special Weather Statement | OUN | Pottawatomie | 23 min |
| Jul 12, 5:40 PM CDT | Special Weather Statement | OUN | Kingfisher | 35 min |
| Jul 12, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| Jul 12, 5:54 PM CDT | Special Weather Statement | OUN | Seminole | 36 min |
| Jul 12, 6:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jul 12, 6:08 PM CDT | Special Weather Statement | OUN | Garfield | 22 min |
| Jul 12, 6:25 PM CDT | Special Weather Statement | OUN | Okfuskee | 35 min |
| Jul 12, 6:29 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Jul 12, 6:34 PM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Jul 12, 6:37 PM CDT | Special Weather Statement | OUN | McClain | 23 min |
| Jul 12, 6:58 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.